My husband had a series of light heart attacks mid-Oct. He has had heart disease for many years: cardiomyopathy, CHF, and CAD plus acute COPD. He isn't recovering from the attacks as I expected and as he usually recovers. He is extremely weak and not able to do much more than sit/lie down. My question: even with mild heart attacks and not much additional damage (he had his first MI in '89) could the heart attack(s) alone caused this weakness to be permanent? He has a 3-lead ICD that paces the heart and is on lasix for fluid buildup. His doctors (pulmonary and cardiac) each think the other problem is worse (i.e., heart and lungs). Without lasix every day his weight starts to go up and we ultiately have to increase the does. Could he be losing too much fluid.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.